Analysis of conditions of generalised almost periodicity

A. S. Besicovitch Trinity College, Cambridge

TBD mathscidoc:1701.33782

Acta Mathematica, 58, (1), 217-230, 1932.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:59 uploaded by actaadmin ] [ 112 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{a.1932analysis,
  title={Analysis of conditions of generalised almost periodicity},
  author={A. S. Besicovitch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203059514519491},
  booktitle={Acta Mathematica},
  volume={58},
  number={1},
  pages={217-230},
  year={1932},
}
A. S. Besicovitch. Analysis of conditions of generalised almost periodicity. 1932. Vol. 58. In Acta Mathematica. pp.217-230. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203059514519491.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved